# SDR CA110131010

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 18,808 hours
- System (JASC): 5711 · Wing Spar
- Part: Aap
- Part number: 1181000195
- Condition: Chafed
- Location: Lt Wing
- Part time: 18,820 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACM LOUVERED EXHAUST PLENUM REMOVED TO CARRY OUT "F" CHECK PROCEDURE. NOTED AFTER REMOVAL OF LOUVERED PLENUM THAT THE PLENUM WAS CHAFING INTO THE LOWER MAIN SPAR CAP FORWARD FLANGE AT LWS 35-LWS 40. LWS 35 SPAR CAP FLANGE CHAFED TO 0.06 INCH AND DECREASED TO 0 INCHES AT APPROX LWS 40. CHAFE DAMAGE REPAIRED IAW RAYTHEON AIRCRAFT STANDARD REPAIR DRAWING #SR-CO-00018 REV. A. AREA OF LOUVERED PLENUM REMOVED SO NO FURTHER CONTACT WITH SPAR CAP CAN OCCUR. (TC# 20110131010)
